# SDR YENA2025051600500

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 68,454 hours, 24,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1885, BUF-MCO. 'DETECTED IN COCKPIT AND CABIN SELECTED PACK 1 OFF AND ODOR ABATED ODOR WAS MUSTY AND SMELLED OF MELTING CRAYONS; PERFORMED TROUBLESHOOTING FOUND ONE HEPA FILTER WITH OIL REPLACED BOTH HEPA FILTER AND PERFORMED DECONTAMINATION PER TSM 05-50-00 NO ODOR AT THIS TIME AND REQUESTED QC FOR ENG 1 INSPECTION ON CPC SECTION REF LOGPAGE 4315486 ITEM 2 NO EVIDENCE OF OIL FOUND A/C OK TO CONT SERVICE.'
